Alert archive / Kansas / Special Weather Statements in 2016
Special Weather Statement, NWS Dodge City, KS
NWS Dodge City, KS issued this special weather statement at Jul 1, 2016, 11:58 PM CDT for Finney County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 11:58 PM CDT (04:58 UTC)
- Expired
- Jul 2, 2016, 12:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
County Finney County, KS
The radar
The Dodge City radar (KDDC), 71 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
335
WWUS83 KDDC 020458
SPSDDC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1158 PM CDT FRI JUL 1 2016
KSZ043-044-063-076-077-020545-
FINNEY KS-SCOTT KS-GRAY KS-LANE KS-HASKELL KS-
1158 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY...NORTHWESTERN
GRAY...SOUTHEASTERN SCOTT...SOUTHWESTERN LANE AND NORTH CENTRAL
HASKELL COUNTIES UNTIL 1245 AM CDT...
AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF FRIEND TO 8 MILES
SOUTH OF PIERCEVILLE. MOVEMENT WAS NORTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE LIKELY WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...PIERCEVILLE...INGALLS...CHARLESTON AND PLYMELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3770 10089 3774 10089 3774 10087 3775 10089
3824 10089 3842 10040 3782 10037
TIME...MOT...LOC 0457Z 230DEG 23KT 3822 10080 3776 10070
$$
TURNERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at Jul 1, 9:26 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 1, 9:26 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 926 PM CDT FRI JUL 1 2016 .UPDATE... Issued at 926 PM CDT Fri Jul 1 2016 Given radar trends of a strengthening QLCS complex entering the western zones, and an extremely moist airmass (dewpoints approaching 70 and PW near 1.5 inch), decided to post a flash flood watch for the NW zones through 7 AM Saturday. Latest HRRR drives a large MCS across the CWA overnight, as such, some flooding is possible south of this watch area. Storms are also intensifying in SE Colorado, so some severe weather is possible for the next several hours. UPDATE Issued at 525 PM CDT Fri Jul 1 2016 Updated rainfall/thunderstorm coverage in the grids, along with QPF/wx/sky grids, to align with radar/satellite trends, the neighboring WFOs, and the HRRR forecasts through tonight. Radar trends show strong to severe convection west of Lamar and approaching Elkhart. In the short term, there will be a limited threat of severe weather across far SW Kansas, where the instability axis resides, with ML CAPE near 2000 J/kg. Later tonight, agree with previous forecaster that another MCS will track mainly across the northern zones. 18z GFS and HRRR strongly suggest this evolution, as such increased pops into the likely/definite category north of Dodge City. Primary threat through tonight will be excessive rainfall and localized flooding, with an exceptionally moist atmosphere with precipitable water ranging from 1.6 inches NW to 1.8 inches SE as of 5 pm mesoanalysis. Will need to consider a flash flood watch over the next few hours. && .SHORT TERM...(This evening through Saturday) Issued at 249 PM CDT Fri Jul 1 2016 A stronger upper level shortwave trough will move from Four Corners region and into western Kansas tonight. Another MCS (Mesoscale Convective Complex) will likely move out of Colorado and and across much of western Kansas tonight with several upper level waves. Current models however forecast the best QPF and best heavy rain chances north of Dodge City with the area from around Syracuse to near Garden City and LaCrosse and north. Will graduate rainfall chances with that in mind. Severe chances look minimal tonight with maybe some small hail and strong winds to 40 to 50 mph. Very heavy rainfall is expected wherever the MCS tracks with precipitable water values from 1.5 to near 2 inches. Lows tonight will range in the mid to upper 60s. For Saturday, the strong shortwave will continue to move across western Kansas with an attendant cold front. The cold front is forecast to be near Hays to Dodge City and Meade by mid afternoon with the best chances for storms near and east of the front. Strong to severe storms are possible mainly along and east of the cold front with 2000 to 3000 J/kg CAPE and strong mid level shear. Highs will be around 90 east of the front and low to mid 80s west. .LONG TERM...(Saturday night through Friday) Issued at 307 PM CDT Fri Jul 1 2016 For Saturday night, a cold front will continue to move east into central Kansas with lingering strong to severe thunderstorms mainly east of Dodge City into parts of south central Kansas. Then for Sunday into next Friday, a mainly dry period is forecast with a warming trend. Highs warm from the 80s Sunday and around 90 for Monday, the 4th of July, into the mid to upper 90s from Tuesday into next Friday, as warmer upper level ridging builds into the Central Plains. Overnight lows will gradually warm also from 60s into the 70s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 600 PM CDT Fri Jul 1 2016 Scattered, mainly nocturnal, convection will continue to impact aviation and be the main challenge in the 00z TAFs. Highest confidence that convective TEMPO groups will be needed at GCK later this evening and HYS overnight. Model consensus is for another MCS complex to track across western Kansas tonight, with TAF amendments likely. Severe risk will be limited to outflow wind gusts to near 50 kts. Excessively heavy rain is likely from any storm, with brief IFR likely. Consensus of short term models places the lowest (MVFR/IFR) stratus cigs near HYS beginning around 09z Sat. SE winds will persist outside of convection. Another brief break of dry weather around 15-18z Sat, before scattered TSRA redevelop by 21z Sat. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 85 64 82 / 40 50 40 20 GCK 67 83 63 83 / 70 40 40 10 EHA 65 87 63 87 / 60 50 40 10 LBL 70 88 65 85 / 40 50 40 10 HYS 64 79 62 78 / 80 50 50 20 P28 70 91 69 84 / 20 60 70 30 && .DDC Watches/Warnings/Advisories... Flash Flood Watch until 7 AM CDT /6 AM MDT/ Saturday for KSZ043- 044-061>063-074-075. && UPDATE...Turner SHORT TERM...Kruse LONG TERM...Kruse AVIATION...Turner
Hazardous weather outlook, Jul 1, 3:48 AM CDT, 20 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 348 AM CDT FRI JUL 1 2016 KSZ030-031-043>046-061>066-074>081-084>090-020900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 348 AM CDT FRI JUL 1 2016 /248 AM MDT FRI JUL 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS THIS MORNING. ADDITIONAL THUNDERSTORMS LOOK TO DEVELOP OR MOVE INTO THE AREA LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS ACROSS NORTHERN PORTIONS OF THE CWA MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN CONCERN. IN ADDITION, HEAVY RAIN WILL ACCOMPANY THE STRONGEST STORMS POSSIBLY CAUSING FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS WEEKEND. AS OF NOW, NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO THE OVERNIGHT PERIOD.
In the hours before
Special weather statement, Jul 1, 10:58 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1058 PM CDT FRI JUL 1 2016 KSZ043-044-063-020445- FINNEY KS-SCOTT KS-LANE KS- 1058 PM CDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY... SOUTHEASTERN SCOTT AND LANE COUNTIES UNTIL 1145 PM CDT... AT 1057 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF GRIGSTON...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTT CITY...DIGHTON...ALAMOTA...AMY...SHIELDS...PENDENNIS...HEALY... MANNING...FRIEND...GRIGSTON AND SHALLOW WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3818 10092 3856 10090 3867 10026 3814 10025 TIME...MOT...LOC 0357Z 269DEG 21KT 3841 10074 WHITE
Special weather statement, Jul 1, 11:16 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1116 PM CDT FRI JUL 1 2016
KSZ074-084-020500-
MORTON KS-STANTON KS-
1116 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON AND SOUTH CENTRAL
STANTON COUNTIES UNTIL MIDNIGHT CDT...
AT 1115 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHWEST OF RICHFIELD...MOVING NORTHEAST AT 20 MPH.
HAIL TO THE SIZE OF NICKELS IS POSSIBLE. WINDS GUSTS NEAR
50 MPH ARE POSSIBLE.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING.
LOCATIONS IMPACTED INCLUDE... RICHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3750 10179 3729 10156 3728 10156 3718 10184
3732 10198
TIME...MOT...LOC 0415Z 226DEG 15KT 3731 10184
TURNERSpecial weather statement, Jul 1, 11:22 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1122 PM CDT FRI JUL 1 2016
KSZ062-063-020500-
FINNEY KS-KEARNY KS-
1122 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FINNEY...SOUTHEASTERN
KEARNY AND SOUTHEASTERN SCOTT COUNTIES UNTIL MIDNIGHT CDT...
AT 1121 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 11 MILES NORTH OF DEERFIELD TO 9 MILES
NORTHEAST OF HICKOK. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE LIKELY WITH THESE STORMS.
TORRENTIAL HEAVY RAINFALL IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...HOLCOMB...DEERFIELD AND PLYMELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3827 10079 3826 10074 3774 10069 3775 10116
3813 10121
TIME...MOT...LOC 0421Z 259DEG 34KT 3814 10116 3764 10110
TURNERSpecial weather statement, Jul 1, 11:47 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1147 PM CDT FRI JUL 1 2016
KSZ030-044-045-063-064-020530-
FINNEY KS-NESS KS-TREGO KS-LANE KS-HODGEMAN KS-
1147 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...
SOUTHWESTERN TREGO...EASTERN LANE...NESS AND NORTHWESTERN HODGEMAN
COUNTIES UNTIL 1230 AM CDT...
AT 1146 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTHWEST OF ALAMOTA...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NESS CITY...DIGHTON...RANSOM...UTICA...ALAMOTA...BEELER...SHIELDS...
PENDENNIS AND ARNOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3877 9987 3826 9980 3824 10048 3864 10055
3870 10025 3870 10016 3872 10015
TIME...MOT...LOC 0446Z 269DEG 25KT 3844 10037
WHITESpecial weather statement, Jul 1, 11:52 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1152 PM CDT FRI JUL 1 2016 KSZ074-075-084-085-020530- GRANT KS-STEVENS KS-MORTON KS-STANTON KS- 1152 PM CDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON... SOUTHEASTERN STANTON...NORTHWESTERN STEVENS AND SOUTHWESTERN GRANT COUNTIES UNTIL 1230 AM CDT... AT 1152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF RICHFIELD...MOVING NORTHEAST AT 25 MPH. HAIL TO THE SIZE OF DIMES IS POSSIBLE. TORRENTIAL RAINFALL IS LIKELY. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN MORTON...SOUTHEASTERN STANTON...NORTHWESTERN STEVENS AND SOUTHWESTERN GRANT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3721 10166 3737 10179 3754 10154 3729 10132 TIME...MOT...LOC 0452Z 240DEG 22KT 3734 10165 TURNER
Special weather statement, Jul 1, 11:58 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1158 PM CDT FRI JUL 1 2016
KSZ043-044-063-076-077-020545-
FINNEY KS-SCOTT KS-GRAY KS-LANE KS-HASKELL KS-
1158 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY...NORTHWESTERN
GRAY...SOUTHEASTERN SCOTT...SOUTHWESTERN LANE AND NORTH CENTRAL
HASKELL COUNTIES UNTIL 1245 AM CDT...
AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF FRIEND TO 8 MILES
SOUTH OF PIERCEVILLE. MOVEMENT WAS NORTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE LIKELY WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...PIERCEVILLE...INGALLS...CHARLESTON AND PLYMELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3770 10089 3774 10089 3774 10087 3775 10089
3824 10089 3842 10040 3782 10037
TIME...MOT...LOC 0457Z 230DEG 23KT 3822 10080 3776 10070
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:04 PM CDT | Special Weather Statement | DDC | Stanton | 41 min |
| Jul 1, 7:11 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 27 min |
| Jul 1, 9:18 PM CDT | Special Weather Statement | DDC | Hamilton | 57 min |
| Jul 1, 9:19 PM CDT | Flash Flood Watch | DDC | Finney, Grant, Hamilton, Kearny, Lane, Scott and 1 more | 10 hr |
| Jul 1, 9:43 PM CDT | Special Weather Statement | DDC | Ness | 62 min |
| Jul 1, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 48 min |
| Jul 1, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 57 min |
| Jul 1, 10:23 PM CDT | Special Weather Statement | DDC | Scott | 52 min |
| Jul 1, 10:38 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 28 min |
| Jul 1, 10:43 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 47 min |
| Jul 1, 10:58 PM CDT | Special Weather Statement | DDC | Lane | 47 min |
| Jul 1, 11:02 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 33 min |
| Jul 1, 11:16 PM CDT | Special Weather Statement | DDC | Morton | 44 min |
| Jul 1, 11:22 PM CDT | Special Weather Statement | DDC | Finney | 38 min |
| Jul 1, 11:47 PM CDT | Special Weather Statement | DDC | Lane, Ness | 43 min |
| Jul 1, 11:52 PM CDT | Special Weather Statement | DDC | Stevens | 38 min |
| Jul 2, 12:20 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee, Rush | 55 min |
| Jul 2, 12:26 AM CDT | Special Weather Statement | DDC | Grant | 49 min |
| Jul 2, 12:31 AM CDT | Special Weather Statement | DDC | Ford, Gray | 44 min |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | DDC | Grant, Morton, Stanton | 6 hr |
| Jul 2, 1:12 AM CDT | Flash Flood Warning | DDC | Edwards, Pawnee | 3 hr |
| Jul 2, 1:23 AM CDT | Special Weather Statement | DDC | Grant | 37 min |
| Jul 2, 1:39 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 2:15 AM CDT | Areal Flood Advisory | DDC | Ford | 3 hr |
| Jul 2, 4:07 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 6 hr |
| Jul 2, 4:19 AM CDT | Areal Flood Warning | DDC | Edwards, Pawnee | 9 hr |
| Jul 2, 7:42 AM CDT | River Flood Warning | DDC | Meade | 20 hr |
| Jul 2, 9:15 AM CDT | River Flood Warning | DDC | Hodgeman, Pawnee | 3 days |
| Jul 2, 10:48 AM CDT | Areal Flood Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 24 hr |
| Jul 2, 11:35 AM CDT | Flash Flood Watch | DDC | Edwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more | 11 hr |
| Jul 2, 3:13 PM CDT | Special Weather Statement | DDC | Meade, Morton, Seward, Stevens | 2 hr |
| Jul 2, 3:40 PM CDT | Special Weather Statement | DDC | Meade | 50 min |
| Jul 2, 3:55 PM CDT | Special Weather Statement | DDC | Stevens | 50 min |
| Jul 2, 4:01 PM CDT | Special Weather Statement | DDC | Ford | 44 min |
| Jul 2, 4:12 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 28 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | DDC | Ness | 42 min |
| Jul 2, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Ness | 66 min |
| Jul 2, 4:40 PM CDT | Special Weather Statement | DDC | Hodgeman | 50 min |
| Jul 2, 4:49 PM CDT | Special Weather Statement | DDC | Meade, Seward | 41 min |
| Jul 2, 5:03 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 24 min |
| Jul 2, 5:04 PM CDT | Special Weather Statement | DDC | Rush | 41 min |
| Jul 2, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 64 min |
| Jul 2, 5:13 PM CDT | Tornado Warning | DDC | Rush | 32 min |
| Jul 2, 5:17 PM CDT | Special Weather Statement | DDC | Hamilton | 43 min |
| Jul 2, 5:24 PM CDT | Flash Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 5:32 PM CDT | Special Weather Statement | DDC | Ness | 43 min |
| Jul 2, 5:41 PM CDT | Special Weather Statement | DDC | Hamilton | 49 min |
| Jul 2, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 44 min |
| Jul 2, 5:48 PM CDT | Special Weather Statement | DDC | Ford, Gray | 42 min |
| Jul 2, 5:53 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 37 min |
| Jul 2, 6:01 PM CDT | Tornado Warning | DDC | Rush | 12 min |
| Jul 2, 6:18 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 42 min |
| Jul 2, 6:21 PM CDT | Special Weather Statement | DDC | Hodgeman | 39 min |
| Jul 2, 6:24 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 51 min |
| Jul 2, 6:28 PM CDT | Flash Flood Warning | DDC | Gray, Meade | 6 hr |
| Jul 2, 6:34 PM CDT | Special Weather Statement | DDC | Clark | 41 min |
| Jul 2, 6:37 PM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| Jul 2, 6:43 PM CDT | Special Weather Statement | DDC | Gray | 47 min |
| Jul 2, 6:44 PM CDT | Flash Flood Warning | DDC | Ellis, Ness, Rush, Trego | 3 hr |
| Jul 2, 6:59 PM CDT | Special Weather Statement | DDC | Clark | 46 min |
Nearby
Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.